Posted by Yoke (188.8.131.52) on July 19, 2001 at 11:00:56:
I hope you had a wonderful holiday. I have been looking at the picturs of the convention, I saw that despite the terror of CH everyone was enjoying themselvs. As you may have read I have good news too. I have found temporary employment. Unfortunatly the devil is messing me arround again. Hard to explain. I am on max verampamiel and am having minor CHes all day long. Not high kipscale but enough to disterb my concentration. I am getting quite frustrated by it. I should be greatful that the people I work with and for have understanding. I just wonder if maby imigran tablets or nose spray will work for thees.
I have been using quite a few half dosages of imigran latly.
I wonder how much harm it actually dose? All the tightness of chest and difficulty in breething and the changing of heart beat can not be healthy even if it lasts but 15 mins. with 1/2 a dose! Maybe I should not be posting this message on the message board. I just do not know.
Post a Followup